# SDR CA951122015

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator Screw
- Part number: 071250011
- Condition: Worn
- Location: L/H & R/H Side
- Component: Cessna, 07125001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)LEFT AND RIGHT HAND TRIM ACTUATOR SCEWS WORN WHERE THEY SIT IN THE BEARING. SUBMITTER SUGGESTS INSTALLING KIT P/N SK 185-27 WHICH INCLUDES AN INSPECITON PANEL AND LUBRICATION PROVISIONS.
